# SDR UPS08M52170

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A THE NR 1 ENGINE FLAMED OUT ON DESCENT.  ATTEMPTED TO RESTART ENGINE TWICE, UNSUCCESSFUL.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FUEL PUMP ON NR 1 ENG.  PERFORMED LEAK CHECK AND ENG TEST PER AMM 73-12-01-4.  REMOVED AND REPLACED NR 1 ENG FMU.  PERFORMED ENG AND LEAK CHECK PER AMM 73-31-01-00-868 AND 73-21-01-400-868.
